MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH V40 COCR LFIT HEAD 44MM/+8MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH V40 COCR LFIT HEAD 44MM/+8MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 6260-9-344
Medical Device Problem Codes Degraded (1153); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Metal Related Pathology (4530); High metal ion levels (4847)
Date of Event 06/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was provided: as per pss implant request: patient has had total hip replacement on (b)(6) 2023, followed up in clinic on (b)(6) 2025 esr/crp, metal ion labs taken.Seen again on (b)(6) 2025 repeat metal ion labs dawn.Doing a revision as soon as possible due to the metal ions in the body having affects on the patients health.Patient currently has max (insignia stem with a + 8, 44mm diameter head), looking to revise and is considering: titanium sleeve for a 44 ceramic +8 head 44mm id, +6 liner.
 
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Additional Manufacturer Narrative
Reported event: an event regarding abnormal ion level involving a metal head was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: insufficient medical records were received for review with a clinical consultant.-product history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that 'as per pss implant request case : patient has had total hip replacement on (b)(6) 2023, followed up in clinic on (b)(6) 2025 esr/crp, metal ion labs taken.Seen again on (b)(6) 2025 repeat metal ion labs dawn.Doing a revision as soon as possible due to the metal ions in the body having affects on the patients health.Patient currently has max (insignia stem with a + 8, 44mm diameter head), looking to revise and is considering: titanium sleeve for a 44 ceramic +8 head 44mm id, +6 liner.' the exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, x-rays as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
No new information.

Brand Name
V40 COCR LFIT HEAD 44MM/+8MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23402720
Report Number0002249697-2025-01239
Device Sequence Number18653838
Product Code JDI
UDI-Device Identifier07613327032802
UDI-Public07613327032802
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K061434
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number6260-9-344
Device Lot Number253HL7
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer11/27/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date12/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR
Patient SexMale
Patient Weight87 KG